Facebook Pixel
EmpowHER Guest

i hard unprotected sex with my bf last month & i took postinor 2 meanwhile i saw my period 2 times last month 6 & 18 now am yet to see mg period & my niple is paining me, could it be that am pregnant?

By Anonymous August 24, 2015 - 5:30am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for asking us for help.

One side effect of Postinor 2 is a change in the menstrual cycle. Some women will get their next monthly period (that is their expected period after taking the pill) on time, earlier or later than expected.

If the bleeding of July 18 happened after you took the pill, then it meant the pill worked to prevent pregnancy.

There would only be a chance for pregnancy if you had unprotected intercourse since July 18.
Otherwise, your period may be delayed because of taking Postinor 2.


August 24, 2015 - 8:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!